# SDR SWAA2023091989579

- Difficulty date: August 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE WEB AT STA 663 AND RBL 42 (CRACK LENGTH .500) CRACK FOUND ON HORIZONTAL PRESSURE WEB AT STA 663 AND RBL 42 (CRACK LENGTH .500)<[01] ACCOMPLISHED PERMANENT REPAIR AT MAIN CABIN HORIZONTAL PRESSURE DECK WEB BETWEEN STA 663.75 AND STA 675 FROM RBL 38 TO RBL 60 REF B737-700 SRM 53-40-51-2R-2 FIG 202 AND DWG# 144A7710.;[02] VERIFIED STEP 1; REPAIR INSTALLED AND 100% FASTENER INSTALLATION BEFORE SQUEEZE OUT TIME.
